Howdy all - here is another health update with Humira. It still continues to work well for me, and the injections continue to be no problem - expect one time 3-4 injections ago. My whole thigh went red and swelled up considerably…I made note of this and let my doctors know as I read it is one of the side effects. The only thing I did differently with that one was thus: my Humira Ambassador was watching me inject (they like to make sure you are comfortable with it) and this time I pinched my leg where I injected and immediately after went to play basketball for an hour. To me, I think I stirred up the medicine by running around right after and not giving it some time to disperse.
Anywho - other than that one time things continue to go well…I can tell the day I inject my Psoriasis goes down to an all time low and slowly makes a comeback right up until the next dose, so I feel like we are close to getting the skin clearer more consistently.
My doctor is pleased and we shall see what more he has to say later this Summer. For now, we keep going on this road…being vigilant and healthy.
Till the next update!